# SDR 99ZZZX959

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N310TM
- Make and model: Cessna 310R
- Aircraft serial: 310R1208
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 476411
- Condition: Malfunctioned
- Location: Left Wing
- Part time: 52 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TIP TRANSFER PUMP TRIPPED CIRCUIT BREAKER.  THIS IS THE THIRD PUMP INSTALLED IN THIS LOCATION IN 18 MONTHS; CESSNA WAS ADVISED OF THE PROBLEM.
